# SDR AALA2019123099011

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 63,905 hours, 16,790 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Antenna
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUISANCE RED CONFIG LIGHT , WARNING HORNS, AND EICAS GEAR DOWN MESSAGE DURING DESCENT. FOUND RADIO ALTIMETER #1 ANTENNA LOOSE AND SECURED IT PER AMM 34-33-02.
